U.S. doctors online nowAsk doctors free
CA
A 33-year-old member asked:

Could steroids make the heart flutter?

2 doctor answers3 doctors weighed in
Dr. Irv Loh
Dr. Irv Lohanswered
Cardiology 49 years experience
Not directly: The sensation of palpitations is fairly common and steroids (depending on the type, potency, and route of administration) have many possible adverse effects, including some cardiovascular ones. However, it is more likely that the underlying condition for which you are receiving the steroids, or associated conditions, may be the root cause of the "flutter". If persistent, talk to your doctor.
Dr. Rick Koch
Cardiology 22 years experience
Yes : Steroids can promote arrythmias.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 39-year-old member asked:

Does love make your heart flutter?

1 doctor answer4 doctors weighed in
Dr. Andrew Freeman
Cardiology 18 years experience
Only on Valentine's: Just kidding. Any strong sensation or emotion can cause you to sense palpitations or heart fluttering ... But it shouldn't actually cause rhythm problems. An ekg or holter monitor should be used to see your heart's rhythm.
Dr. Robert Kwok
Dr. Robert Kwok commented
Pediatrics 33 years experience
Love makes the heart beat a little faster and a little stronger. It's the excitement.
Feb 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 8, 2019

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.